# SDR COMA0660404

- Difficulty date: June 25, 2006
- Submitted: June 28, 2006
- Operation: Air carrier
- Aircraft: N967CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7134
- Aircraft time: 25,384 hours, 22,363 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 7179015
- Part serial: 31
- Condition: Faulty
- Location: Cockpit
- Part time: 27,823 hours, 26,261 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5820 - ON GEAR EXTENSION RECEIVED NOSE DOOR OPEN AND GEAR DISAGREE WARNING MESSAGE.  REMOVED AND REPLACED LANDING GEAR CONTROL HANDLE.
